| Home | E-Submission | Sitemap | Contact Us |  
top_img
Journal of the Korean Neurological Association 2013;31(2): 111-114.
한림대학교 의과대학 신경과학교실
도주영, 강석윤 김경우 오학주 강미리 권석범 황성희
한림대학교 의과대학 신경과학교실
Cerebral Venous Thrombosis Occurred After Cyclosporine Administration
Ju-Young Do
Department of Neurology, Hallym University College of Medicine, Seoul, Korea
Abstract
Cerebral venous thrombosis (CVT) is quite rare and underlying risk factors are diverse. We describe that 60-year-old man developed CVT after use of cyclosporine. He had suffered from leukocytoclastic vasculitis and urticarial vasculitis. Initial MR venogram revealed thrombosis in superior sagittal sinus, right transverse sinus and sigmoid sinus with multiple cortical and deep collateral veins. Anticoagulation was started and maintained for one year, then follow up MR venogram was normal. We suggest that cyclosporine might increase a risk of CVT. Key Words: Cyclosporine, Cerebral venous thrombosis